# SDR HALA0600701

- Difficulty date: July 29, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FLOORBEAM AT BS 1439, LBL 22.20.  REMOVED AND REPLACED FLOORBEAM AT BS 1439, LBL 22.20 IAW SRM 51-40-02.
